Das Problem der Configurationen

Th. Reye Strassure i/E

TBD mathscidoc:1701.33005

Acta Mathematica, 1, (1), 93-96, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{th.1882das,
  title={Das Problem der Configurationen},
  author={Th. Reye},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926441055714},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={93-96},
  year={1882},
}
Th. Reye. Das Problem der Configurationen. 1882. Vol. 1. In Acta Mathematica. pp.93-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926441055714.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved